# SDR MASA2010102601181

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 18,380 hours, 14,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENS TOO FAST.  MX R2 FWD AND AFT COUNTER BALANCE STRUTS.
